The Annals of Probability

Tanaka's Formula and Renormalization for Intersections of Planar Brownian Motion

Jay Rosen

Full-text: Open access

Abstract

We use a Tanaka-like formula to explain Varadhan's renormalization of the formally infinite measure of Brownian self intersections given by $\int^T_0 \int^T_0 \delta(W_t - W_s) ds dt.$

Article information

Source
Ann. Probab., Volume 14, Number 4 (1986), 1245-1251.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992365

Digital Object Identifier
doi:10.1214/aop/1176992365

Mathematical Reviews number (MathSciNet)
MR866345

Zentralblatt MATH identifier
0617.60079

JSTOR
links.jstor.org

Subjects
Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60J55: Local time and additive functionals 60H05: Stochastic integrals

Keywords
Brownian motion intersections stochastic integrals renormalization

Citation

Rosen, Jay. Tanaka's Formula and Renormalization for Intersections of Planar Brownian Motion. Ann. Probab. 14 (1986), no. 4, 1245--1251. doi:10.1214/aop/1176992365. https://projecteuclid.org/euclid.aop/1176992365


Export citation